# SDR 2001UALA00464

- Difficulty date: April 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,970 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB STA 1076 STRINGER 17R HAS EXCESSIVE MATERIAL LOSS.  REMOVED AND REPLACED AFFECTED CREASE BEAM WEB.  MAJOR REPAIR ACCOMPLISHED.
